# SDR IPXA2019121349955

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 25,908 hours, 16,963 cycles
- Engine: Pwa PW2040
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - DURING CLIMBOUT TURNED ON ENGINE ANTI ICE R/H ANTI ICE VALVE DID NOT OPEN VAVLE LIGHT ON SWITCH AND EICAS MESSAGE DISPLAYED.REMOVED AND REPLACED RH ENGINE (INLET-ILLEG) TAI VALVE PER MM 30 21 03 004 017
